On the Existence of Solutions for Some Variational-Like Inequalities
Commun. Korean Math. Soc. 1999 Vol. 14, No. 2, 319-328
Byung-Soo Lee, Jong Soo Jung
Kyungsung University, Dong-A University
Abstract : In this paper we consider a kind of Minty's lemma for multifunctions in Banach spaces, and apply it to obtain existence theorems for two kinds of variational-like inequalities using the KKM-Fan theorem.
Keywords : KKM-Fan theorem, variational-like inequalities, Hausdorff metric
MSC numbers : Primary 49J40
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd